# SDR SWIA202156870

- Difficulty date: January 15, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R3808711
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD UPPER STOP FITTING ON FUSELAGE AFT CORNER IS CHAFED INTO BARE METAL.    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED PAX DOOR UPPER STOP FIITTING IAW CRJ 200 SRM 51-41-02
